Jump to content

Side Effects???

Nurses   (1,200 Views 5 Comments)
by rnmomtobe2010 rnmomtobe2010 (Member)

7,932 Profile Views; 1,051 Posts

Last Tuesday I had a breast reduction. 6lbs. each breast is a huge relief to me. But anyway, I have never ever had problems with the narcotics that were prescribed after any surgery. This time I was given vicodin and I feel helpless. I have been having headaches that make me feel like my brain is going to burst out of my head. I have made an appt. with my pcp for Thurs. I was wondering is this normal? I also feel sick to my stomach after I take this med. I haven't experienced these problems ever before and I don't know what to do anymore.I have also lost track of the day and date of the week. HELP!!!!

Share this post


Link to post
Share on other sites

6,487 Posts; 21,375 Profile Views

We can't give advice. I would suggest you call your doc and speak to someone about it on the phone.

Share this post


Link to post
Share on other sites

bigsyis specializes in ER, Occupational Health, Cardiology.

519 Posts; 5,059 Profile Views

We can't give advice, and you should follow up w/your plastic surgeon or whomever Rx'd the Vicodin, and don't wait until Thursday. You may not be able to tolerate the hydrocodone in Vicodin. It is a synthetic med, similar to codeine, and nausea is a common side effect of codeine. Best bet-pick up the phone now, and call the prescribing MD's office, before it gets any later in the day. It is unsafe to assume anything, even a possible intolerance to the medication-it could be something that needs to be checked out, medically. Good luck.

Share this post


Link to post
Share on other sites

50 Posts; 1,355 Profile Views

usually the instructions which come from the pharmacy on meds such as vicodin will include something that says "may upset stomach, take this medicine with food." Not remembering things and dizziness while on this type of med is a commonly reported side effect. One last thing - be sure to not drive or get out the forklift while taking it.

Best of luck to you on your recovery.

Share this post


Link to post
Share on other sites

traumaRUs is a MSN, APRN and specializes in Nephrology, Cardiology, ER, ICU.

15 Followers; 152 Articles; 20,866 Posts; 188,329 Profile Views

As the other posters have pointed out, we can't provide medical advice. Please call your surgeon's on-call service. Good luck and take care.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.
×